# SDR SWAA990264

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 327375
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN GEAR CAME UP LOUD RUMBLE OCCURED AND PRESSURIZATION BEGAN +- 500 - 1000 FPM RATE OF CLIMB.  AIRCRAFT RETURNED TO ABQ.  REMOVED AND REPLACED AUTOMATIC FLOW CONTROL VALVE PER M/M.  PRESSURIZED MANUALLY, VALVE OPS CK NORMAL IAW MM.
